Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 475428, 5 pages
http://dx.doi.org/10.1155/2014/475428
Research Article

New Oscillatory Behavior of Second-Order Nonlinear Dynamic Equations with Damping on Time Scales

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 21 April 2014; Revised 28 May 2014; Accepted 29 May 2014; Published 9 June 2014

Academic Editor: Tongxing Li

Copyright © 2014 Shouhua Liu and Quanxin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouhua Liu and Quanxin Zhang, “New Oscillatory Behavior of Second-Order Nonlinear Dynamic Equations with Damping on Time Scales,” Abstract and Applied Analysis, vol. 2014, Article ID 475428, 5 pages, 2014. doi:10.1155/2014/475428